Jump to content

Angelwings7

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Everything posted by Angelwings7

  1. Hi, I'm new to this site and thought I would say hello. I don't join many but I need the support.
  2. I started on 25 mg of zoloft and eventually increased to 100 mg. Needless to say, I had zero energy to do anything and it did not stop my crying spells. I also noticed that my hands were shaking and trembling. I told my doc that while I appreciated being relaxed, I questioned if the zoloft was working for my depression. She added Wellbutrin 75mg and took the Zoloft back down to 25 mg. I have more energy, but my hands are still trembling. Has anyone experienced the shaking hands and does it ever subside?
  3. I was recently put on Zoloft 25 mg, then gradually increased to 100 mg. I felt extremely exhausted, still had crying spells and experienced anorgasmia. I let my doctor know and asked to add Wellbutrin to the mix. I took Wellbutrin before at 150 mg for 3 days, but stopped taking it because of the sever side effects it gave me. I enjoyed that I had energy, but it increased my insomnia and anxiety. My doctor put me on 75 mg of Wellbutrin and 25 mg of Zoloft and I have been taking it for 3 days and already feel a difference with my energy. Has anyone ever taken this combination and what were the short term and long term effects of taking it?
×
×
  • Create New...